# SDR DALA2020120700114

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 4,394 hours, 1,951 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Tripped
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-DUE TO SLAT FAULT WARNING AFTER SELECTING SLATS UP IN CLIMB.  CORRECTIVE ACTION: FOUND RT WING, NR 2 SLAT, INBOARD ACTUATOR (6077CM) TORQUE LIMITER TRIPPED.  ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
